# SDR TAOA079504

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Wheelwell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6602 - AT 5,000 FEET, 250 KNOTS, WHEELWELL WARNING LIGHTS CAME ON WITH FIRE BELL.  LIGHT WENT OUT WHEN GEAR DOORS OPENED.  INSPECTION OF WHEELWELL AREA REVEALED NO EVIDENCE OF FIRE.  SUSPECT HOT BRAKES IN THE WHEELWELL AREA ACTIVATED THE FIRE WARNING SYSTEM.  FIRE WARNING SYSTEM AND LOOPS IN THE WHEELWELL AREA WERE INSPECTED AND TESTED IAW 26-80-00.  SYSTEM TESTED NORMAL.  (X)
